# SDR MALA000395

- Difficulty date: June 3, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 443
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, THE L/E PANEL 511BL HAS THE 4TH RIB AT LOWER END CRACKED.  MAINTENANCE REMOVED DAMAGED SECTION OF RIB IAW SAAB 340 SRM 57-10-30 NDT PERF FVNDT006EC NO CRACKS NOTED.  MAINTENANCE FABRICATED, LOCATED, DRILLED AND TRIMMED AND INSTALLED REPAIR DOUBLER IAW SAAB 340 SRM 57-10-30.
